# SDR CA120203007

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,434 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 8SC0205001
- Condition: Cracked
- Location: Pax Cabin
- Part time: 53,276 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CABIN WINDOW LT 6 POSITION NOTED WITH MULTIPLE CRACKS IN THE VIEWING AREA.   CABIN WINDOW REPLACED IAW AMM 56-20-11 PG 201.
